# SDR CALA2013051000287

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 39,067 hours, 12,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: BACC18AD7
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND CIRCUIT BREAKER FOR PASSENGER EMERGENCY LIGHTING CHARGER OUT.  PERFORMED AMM 20-60-1 CIRCUIT BREAKER RESET TASK, NO FAULTS FOUND. PERFORMED EMERGENCY LIGHTS OPS TEST AMM 33-51-00.  ALL TEST PASSED.
